Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Algebraic lattices and nonassociative structures


Authors: Antonio Fernández López and Eulalia García Rus
Journal: Proc. Amer. Math. Soc. 126 (1998), 3211-3221
MSC (1991): Primary 06B05, 16P60, 17C10
DOI: https://doi.org/10.1090/S0002-9939-98-04443-8
MathSciNet review: 1459121
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Uniform elements in algebraic lattices are studied and their relationship with some nonassociative extensions of Goldie's Second Theorem is shown.


References [Enhancements On Off] (What's this?)

  • 1. P. Crawley and R.P. Dilworth, Algebraic theory of lattices, Prentice-Hall, Inc., New Jersey, 1973.
  • 2. H. Essannouni and A. Kaidi, Semiprime alternative rings with a.c.c., Lecture Notes in Mathematics vol 460, 82-93. MR 89h:17044
  • 3. H. Essannouni and A. Kaidi, Goldie's Theorem for alternative rings, Proc. Amer. Math. Soc. 121 (1994), 39-45. MR 94g:17060
  • 4. A. Fernández López, On annihilators in Jordan algebras, Publicacions Matemátiques 36 (1992), 569-589. MR 94c:17047
  • 5. A. Fernández López and E. García Rus, Prime Jordan algebras satisfying local Goldie conditions, J. Algebra 174 (1996), 1024-1048. MR 96j:17027
  • 6. A. Fernández López and E. García Rus, Nondegenerate Jordan algebras satisfying local Goldie conditions, J. Algebra 182 (1996), 52-59. MR 97e:17045
  • 7. A. Fernández López, E. García Rus, M. Gómez Lozano and M. Siles Molina, Goldie Theorem for associative pairs (to appear).
  • 8. A. Fernández López, E. García Rus and F. Montaner, Goldie Theory for Jordan algebras (to appear).
  • 9. J. Fountain and V. Gould, Orders in rings without identity, Comm. in Algebra 18 (1990), 3085-3110. MR 91h:16031
  • 10. J. Fountain and V. Gould, Orders in regular rings with minimal condition for principal right ideals, Comm. in Algebra 19 (1991), 1501-1527. MR 93b:16044
  • 11. J. Fountain and V. Gould, Orders in semiprime rings with minimal condition for principal right ideals, Proc. Royal Soc. Edinburgh 121(A) (1992), 375-380. MR 93h:16033
  • 12. K.R. Goodearl, Ring theory: Nonsingular rings and modules Pure and Applied Mathematics, Marcel Dekker, New York, 1976.
  • 13. N. Jacobson, Structure and representations of Jordan algebras, Colloquium Publications, Vol 39, Amer. Math. Soc., Providence, 1968. MR 40:4330
  • 14. N. Jacobson, Structure theory of Jordan algebras, Lecture Notes in Mathematics, Vol 5, University of Arkansas, Fayetteville, 1981. MR 83b:17015
  • 15. O. Loos, Jordan pairs, Lecture Notes in Mathematics, vol 460, Springer-Verlag, Berlin and New York, 1975.
  • 16. K. McCrimmon, Strong prime inheritance in Jordan systems, Algebras, Groups and Geometries 1 (1984), 217-234. MR 86c:17017
  • 17. K. McCrimmon, The Zelmanov annihilator and nilpotence of the nil radical in quadratic Jordan algebras with chain conditions, J. Algebra 67 (1980), 230-253. MR 82g:17016
  • 18. E. Neher, Jordan triple systems by the grid approach, Lecture Notes in Mathematics, Vol 1280, Springer, Berlin-Heidelgeberg-New York, 1987. MR 89b:17024
  • 19. E. Zel'manov, Goldie's theorem for Jordan algebras, Siberian Math. J. 28 (1987), 44-52. MR 89f:17034
  • 20. E. Zel'manov, Goldie's theorem for Jordan algebras II, Siberian Math. J. 29 (1988), 68-74. MR 89m:17048
  • 21. K.A. Zhevlakov, A.M Slin'ko, I.P. Shestakov, A.I. and Shirshov, Rings that are nearly associative,, Academic Press, New York, 1982. MR 83i:17001

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 06B05, 16P60, 17C10

Retrieve articles in all journals with MSC (1991): 06B05, 16P60, 17C10


Additional Information

Antonio Fernández López
Affiliation: Departamento de Algebra, Geometría y Topología, Facultad de Ciencias, Universidad de Málaga, 29071 Málaga, Spain
Email: emalfer@ccuma.sci.uma.es

Eulalia García Rus
Affiliation: Departamento de Algebra, Geometría y Topología, Facultad de Ciencias, Universidad de Málaga, 29071 Málaga, Spain

DOI: https://doi.org/10.1090/S0002-9939-98-04443-8
Keywords: Algebraic lattice, uniform element, essential subdirect product
Received by editor(s): November 20, 1996
Received by editor(s) in revised form: April 8, 1997
Additional Notes: This work was supported by DGICYT Grant PB093-0990 and by the “Plan Andaluz de Investigación y Desarrollo Tecnológico".
Communicated by: Lance W. Small
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society